# SDR REXA2018051500384

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 22,918 hours, 15,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NR 3 EMERGENCY LIGHT FOUND INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-51-15. OPS CHECKED GOOD.
